Hey guys, new to the forum. Bit of background to begin. Have been doing Thai/Western Boxing for 18mths, dropped about 32kgs in the last 15mths (was 130kg) now about 98kg. This started when I returned to boxing. I was a fat bastard before..according to navy bodyfat measurement I was like 45% body fat, now 22%. I can feel abs now though so maybe I am lower..anyway. I started weight training about 6 mths ago after I had lost the 32kgs. My weight never changes much now but I have massive fluctuations each week..like 4kgs some weeks. Monday I will be 102kg, then back to 98kg by Friday. Anyway, the reason for my post in this section is that I have been doing havoc and epistane. I have been through 1 full bottle of epistane, 1 full bottle of havoc, and 1/2 bottle of havoc since September. The first week I was on Epistane I got fully sick in the stomach but that past. Now I get no side effects at all. My first cycle I did as per the instructions and bench went from 50kg in plates plus bar to about 70kg plus bar. The next cycles I use four tablets a day four days per week, no dose on non training days. Bench is now 100-110kg in plates plus bar.

What concerns me though is that I read a lot of people having sides to this stuff, but I am currently having none. I dont even have fatigue the next day, yet I work to max capacity in the gym and then usually do Thai that night also. Oh and sexually, I am 32 and literally I am like an 18 year old. Agression is high though, especially on training days. I have very little tolerance and get aggravated easily. Have I got dud doses or something? I wonder if they are doing anything and if my bench/curls/squats are just increasing on their own. Anyway, I reckon I can do 120kg plus bar on the bench now but I need a stronger spotter.

Oh almost forgot to mention...my diet is low carb about 6 days per week (300gr protein at least per day via shakes and meat - I eat three quarters of chicken for lunch everyday and about 500gr of steak for dinner, plus about 3 or 4 shakes) and so far my PCT is non existent.